A Study on Order Statistics from Nonidentically Distributed Kumaraswamy Variables

Hits: 715
Select Volume / Issue:
Year:
2016
Type of Publication:
Article
Keywords:
Order Statistics, Moments, Non identically Distributed, Kumaraswamy Distribution
Authors:
Z. AL-Saiary
Journal:
IJISM
Volume:
4
Number:
6
Pages:
185-188
Month:
November
ISSN:
2347-9051
Abstract:
In this work I deduced the moments of order statistics for independent nonidentically (inid) distributed Kumaraswamy random variables. Probability density function and cumulative distribution function for the rth inid order statistics at r = 1, n = 3 and their graphs are found. Numerical calculations of moments for different values of the parameters from inid order statistics of this distribution are given. The first two moments and the variance of the second order statistics of sample size n = 3 are computed. Moments of the last order statistics of sample size n = 2 in the presence of multiple outliers are obtained. All calculations are tabulated.
Full text: IJISM_584_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=